# SDR ASAA2020090843151

- Difficulty date: September 4, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 61,201 hours, 24,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT INOPERABLE AFT OF R2 DOOR.  GROUNDED - YES.  RELAMPED R2 DOOR EMERGENCY EXIT SLIDE LIGHT, OPS CHECK GOOD, IAW B737-900 AMM 33-51-04-960-801.
